# SDR SWIA2020040850069

- Difficulty date: March 5, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SEAT RAIL FROM FS 581 TO FS 693 PITTED AND CORRODED RBL 9   (C-CHECK) RO 4/6/2020   REMOVED CORROSION ON RH SEAT RAIL AT FS 581 TO FS 693 AT RBL 9 IAW CRJ 700 SRM.  MATERIAL REMOVED AFTER BLEND .045"  MAXIMUM ALLOWABLE DAMAGE .035" SEAT RAIL OUT OF LIMITS. REMOVE AND REPLACE IAW CRJ700 SRM. INSTALLED NEW RH SEAT RAIL FROM FS581.00 TO FS 693.00 AT RBL9 REF CRJ700 AMM.
